# SDR CA990412008

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010273
- Condition: Chafed
- Location: Hydraulic System
- Part time: 23,329 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRUALIC LEAK AT  NR 1 DUMP VALVE PRESSURE LINE.   NEW LINE INSTALLED.
